advertisement
Question
Posted by: ADHDude | 2010/04/16

RE: Please dont block me. Trying to get help

So there is a chance that Effexor has damaged the receptors that Ritalin is using and now my life is over. This is why I should sue or is there surgery to repair damaged receptors caused by effexor. It -|- ed up the way Ritalin works now hey? I think and believe this is what has happened. I am sure of it

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Absolutely not ! If you read carefully, unless I mis-typed, I said there will have been NO damage to receptors. I'm sure your life is not over and it certainly doesn't need to be.
Rather than focussing so much on the past, look for working for the future. It sounds as though you are seeing a new psychiatrist, who has recommended the Seroquel - take that useful drug as the doc recommended, and give it a few weeks to show what it can do. It could help to repair the disturbances that have been troubling you.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/04/16

Absolutely not ! If you read carefully, unless I mis-typed, I said there will have been NO damage to receptors. I'm sure your life is not over and it certainly doesn't need to be.
Rather than focussing so much on the past, look for working for the future. It sounds as though you are seeing a new psychiatrist, who has recommended the Seroquel - take that useful drug as the doc recommended, and give it a few weeks to show what it can do. It could help to repair the disturbances that have been troubling you.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement